Mathematische Annalen

, Volume 304, Issue 1, pp 293–302

On the Schrödinger equation inLp spaces

  • O. El-Mennaoui
  • V. Keyantuo
Article

DOI: 10.1007/BF01446295

Cite this article as:
El-Mennaoui, O. & Keyantuo, V. Math. Ann. (1996) 304: 293. doi:10.1007/BF01446295

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • O. El-Mennaoui
    • 1
  • V. Keyantuo
    • 2
  1. 1.Mathematisches Institut der Universität TübingenTübingenGermany
  2. 2.Department of MathematicsUniversity of Puerto RicoPuerto Rico